Jump to content

Rötungen Nach Humira


Sani
 Share

Recommended Posts

Hallo Zusammen,

Ich habe nun bereits meine 8. Pen Spritze Humira bekommen. Und nun nach dem 8. mal bekomme ich genau bei der Einstichstelle Rötungen ( sieht so ähnlich aus wie eine Große Psoriasis Stelle.) Juckt nicht tut n icht weh ist einfach nur rot und etwas geschwollen. Allerdings kam die Stelle erst Heute also 2 Tage nach der letzten Spritze.

Was ist das ??? Kennt das jemand ?

sandra

Link to comment
Share on other sites

  • 2 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

Willkommen

Willkommen in der Community für Menschen mit Schuppenflechte und Psoriasis arthritis. Ohne Werbung, ohne Tracking, aber mit ganz viel Herz 💛

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.